# SDR CNMA2017050001

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N207AX
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 54,284 hours, 8,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AD20131A
- Part serial: 23215
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MILITARY INSPECTION, R2 DOOR EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE CHARGER IAW AMM 33-51 AT M734. SYSTEM CHECKED NORMAL.
